A 31-year-old female asked:
Tubal ligation done 2 years mirena (levonorgestrel) inserted july 2014 having painful abdominal spasms and extremely emotional. is this normal?
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
Double therapy?: Your brief history sound a bit strange unless something is missed there. With tubal ligation done there is no need in additional contraceptive therapy with Mirena (levonorgestrel) device. As far as symptoms you are complaining of, yes Levonorgestrel (active ingredient in Mirena (levonorgestrel)) may cause it. Go to our PMD or GYN, get qualified advice after your entire history is reviewed and you are examined.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Jan 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.